# SDR UPS03841624

- Difficulty date: November 22, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37048411
- Condition: Cracked
- Location: Rt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STRINGER END FITTING IS CRACKED AT NR 3 ALT TANK AT XRS 74 AT STRINGER 51.  REMOVED AND REPLACED FITTING I.A.W. DWG. 3704841 AND SRM.51-1-20D, 51-3-0.
